Sur certaines suites de fonctions extrémales de plusieurs variables complexes

F. Leja

Annales Polonici Mathematici (1962)

  • Volume: 12, Issue: 2, page 105-114
  • ISSN: 0066-2216

How to cite

top

F. Leja. "Sur certaines suites de fonctions extrémales de plusieurs variables complexes." Annales Polonici Mathematici 12.2 (1962): 105-114. <http://eudml.org/doc/266001>.

@article{F1962,
author = {F. Leja},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {fre},
number = {2},
pages = {105-114},
title = {Sur certaines suites de fonctions extrémales de plusieurs variables complexes},
url = {http://eudml.org/doc/266001},
volume = {12},
year = {1962},
}

TY - JOUR
AU - F. Leja
TI - Sur certaines suites de fonctions extrémales de plusieurs variables complexes
JO - Annales Polonici Mathematici
PY - 1962
VL - 12
IS - 2
SP - 105
EP - 114
LA - fre
KW - complex functions
UR - http://eudml.org/doc/266001
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.